Professor Miroslav Katětov's fiftieth birthday
Czechoslovak Mathematical Journal (1968)
- Volume: 18, Issue: 1, page 192-193
- ISSN: 0011-4642
Access Full Article
topHow to cite
topPták, Vlastimil. "Professor Miroslav Katětov's fiftieth birthday." Czechoslovak Mathematical Journal 18.1 (1968): 192-193. <http://eudml.org/doc/12402>.
@article{Pták1968,
author = {Pták, Vlastimil},
journal = {Czechoslovak Mathematical Journal},
keywords = {history},
language = {eng},
number = {1},
pages = {192-193},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Professor Miroslav Katětov's fiftieth birthday},
url = {http://eudml.org/doc/12402},
volume = {18},
year = {1968},
}
TY - JOUR
AU - Pták, Vlastimil
TI - Professor Miroslav Katětov's fiftieth birthday
JO - Czechoslovak Mathematical Journal
PY - 1968
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 18
IS - 1
SP - 192
EP - 193
LA - eng
KW - history
UR - http://eudml.org/doc/12402
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.